# SDR CA060124006

- Difficulty date: January 18, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 20,092 hours
- Engine: Ge CF343A1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8063489
- Condition: Unserviceable
- Location: Nr 1 Engine
- Part time: 17,872 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE FAILED TO START WITH IGNITION OPERATING NORMALLY.   5 ATTEMPTS WERE MADE BY THE FLIGHT CREW.  GROUND PERSONNEL NOTED EXTREME AMOUNT OF FLAMES COMING FROM THE JETPIPE AND ADVISED FLIGHT CREW.  FUEL CONTROL SN WYG85082 REPLACED, ENGINE GROUND RUN, STARTS NORMAL. GROUND CHECKED SERVICEABLE.  FDR DOWNLOAD SHOWED 2300 LBS OF FUEL FLOW ON START. NORMAL FUEL FLOW ON START EQUALS APPROX. 400 LBS. AFFECTED MFC IS BEING SENT FOR INVESTIGATION AND CORRECTIVE ACTION AS APPLICABLE.  (TC NR 20060124006)
